# SDR ABXA2024040300273

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 89,570 hours, 30,899 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT HYD QUANTITY LIGHT ON OVER HEAD, RT HYD EICAS MESSAGE (RT.00 RF) LIGHT. DEFERRED.
